# SDR 08FDEA00788

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Panel
- Part number: A52860010000
- Condition: Damaged
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG ZONE 742 STRUT DOOR LOWER AFT SECTION HAS A DEEP NICK AND THE EDGE IS CHIPPED AWAY.  REMOVED DAMAGE AND REPAIRED IAW SRM 52-81-11 PB 201 & 51-77-11 CHAP 4D.
